# SDR USAA2011120100006

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,834 hours, 20,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012675
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED DOOR L2 EMERGENCY LIGHT.
